# SDR FDEA201210063575

- Difficulty date: October 6, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 51,232 hours, 23,707 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Flange
- Condition: Corroded
- Location: Bs 1825
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INTAKE DUCT CUT-OUT AFT FLANGE HAS CORROSION AT BS 1825.  REMOVED CORROSION IAW SRM 51-10-02 ORIGINAL MATERIAL .10 REMAINING .060 OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DETAIL II.   REPAIRED AFT STRAP IAW SRM 53-80-15, FIG 202, REPAIR NR1, MAJOR REPAIR.
